Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

How to treat pins and needles in the throat accompanied by dryness and numbness?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I have pins and needles in the throat, accompanied dryness and numbness. YYYY@YYYY
Posted Sun, 15 Dec 2013 in General Health
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: looks like upper respiratory tract infection Detailed Answer: Hello As per your history and symptoms it looks like upper respiratory tract infection or allergic congestion to throat. Primarily you can take analgesic with anti-inflammatory like enzomac plus and antitussive logenzes. Avoid exposure to strong wind. Do betadine gargles Consulting his doctor site of infection can be confirmed, usually there can be involvement of lower respiratory tract, antibiotic can be started according to examination. If required you may need to do blood investigation for prognosis and recovery. Take precaution to avoid spread of infection. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor